# SDR CA111021006

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,976 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF CREW EXPERIENCED AILERON STIFFNESS IN FLIGHT, A/P DIS-CONNECTED AND CONTROLS FELT STIFF, ONCE CTRL WORKED STIFFNESS, WENT AWAY AND A/P WAS RE-ENGAGED AND THERE WERE NO FURTHER FAULTS FOR REMAINDER OF FLIGHT.  AILERON SYS INSPECTED IAW SL-27-047A.  NO VISIBILE MOISTER NOTED ON AILERON COMPONENTS OR CABLES IN CENTER WING OR WING CABLE RUNS.  RT AILERON ACTUATORS INSPECTED.  NO FAULTS NOTED.  MINOR VISIBLE MOISTURE NOTED ON LT AILERON ACTUATORS.  AMOUNT NOT MEASUREABLE.  CHECKS SERVICEABLE.
